On positivity of solutions of delayed differential equation with state dependent impulses

Alexander Domoshnitsky, Michael Drakhlin, Elena Litsyn

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

3 Scopus citations

Abstract

We consider the delay differential equation (Formula Present)with state dependent impulses.We give sufficient conditions for positivity of solutions of the Cauchy and periodic problems as well as conditions for positivity of solutions of the initial problem with a condition on the right end of the interval [0, ω]. We also formulate sufficient conditions for nonoscillation of solutions of the homogeneous equation (f = 0, φ = 0) on the halfline.

Original languageEnglish
Title of host publicationParallel Processing and Applied Mathematics - 4th International Conference, PPAM 2001, Revised Papers
EditorsRoman Wyrzykowski, Jack Dongarra, Marcin Paprzycki, Jerzy Wasniewski
PublisherSpringer Verlag
Pages870-876
Number of pages7
ISBN (Print)9783540437925
DOIs
StatePublished - 1 Jan 2002
Event4th International Conference on Parallel Processing and Applied Mathematics, PPAM 2001 - Naleczow, Poland
Duration: 9 Sep 200112 Sep 2001

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume2328
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Conference

Conference4th International Conference on Parallel Processing and Applied Mathematics, PPAM 2001
Country/TerritoryPoland
CityNaleczow
Period9/09/0112/09/01

Fingerprint

Dive into the research topics of 'On positivity of solutions of delayed differential equation with state dependent impulses'. Together they form a unique fingerprint.

Cite this